# SDR YBB2018F00000

- Difficulty date: January 15, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N790A
- Make and model: Beech C90
- Aircraft serial: LJ1016
- Engine: Pwa PT6A135A
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1014301835
- Condition: Cracked
- Location: Lt Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING FLIGHT,  HEARD A NOISE FROM AFT OF THE ACFT.  NOTICE AFT PAX NR 1 LT CABIN WINDOW CRACKED, DIVERTED NEAREST AIRPORT.  UPON LANDING FOUND NR 1 LT PAX WINDOW CRACKED.   SUSPECTED THAT FATIGUE, STRESS CRAZE WERE CONTRIBUTING FACTORS IN PROBABLE CAUSE OF CRACKED WINDOW.
